On the Viability of Solutions to Conformable Stochastic Differential Equations
Year: 2024
Journal of Partial Differential Equations, Vol. 37 (2024), Iss. 1 : pp. 47–58
Abstract
The viability of the conformable stochastic differential equations is studied. Some necessary and sufficient conditions in terms of the distance function to K are given. In addition, when the boundary of K is sufficiently smooth, our necessary and sufficient conditions can reduce to two relations just on the boundary of K. Lastly, an example is given to illustrate our main results.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jpde.v37.n1.3
Journal of Partial Differential Equations, Vol. 37 (2024), Iss. 1 : pp. 47–58
Published online: 2024-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 12
Keywords: Viability conformable derivatives conformable stochastic differential equation.
Author Details
Liping Xu Email
Zhi Li Email